×

zbMATH — the first resource for mathematics

Ranks of collinear Morse forms. (English) Zbl 1210.57027
The rank of a closed 1-form is the rank of its group of periods. In the paper under review the author deals with foliations on closed manifolds induced by closed 1-forms with Morse type singularities. The author describes the set of the ranks of such forms and shows how it is related to the structure of the foliation and the manifold.

MSC:
57R30 Foliations in differential topology; geometric theory
58K65 Topological invariants on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Guillemin, Victor; Pollack, Alan, Differential topology, (1974), Prentice-Hall New York, NY · Zbl 0361.57001
[2] Ferrando, Joan Josep; Sáez, Juan Antonio, Type I vacuum solutions with aligned papapetrou fields: an intrinsic characterization, J. math. phys., 47, 112501, (2006) · Zbl 1112.83019
[3] Ayón-Beato, Eloy; García, Alberto; Macías, Alfredo; Quevedo, Hernando, Static black holes of metric – affine gravity in the presence of matter, Phys. rev. D, 64, 024026, (2001)
[4] Hehl, Friedrich Wilhelm; Socorro, José, Gauge theory of gravity: electrically charged solutions within the metric – affine framework, Acta phys. polon. B, 29, 1113-1120, (1998) · Zbl 0988.83058
[5] Arnoux, Pierre; Levitt, Gilbert, Sur l’unique ergodicité des 1-formes fermées singulières, Invent. math., 84, 141-156, (1986) · Zbl 0577.58021
[6] Gelbukh, Irina, Presence of minimal components in a Morse form foliation, Differential geom. appl., 22, 189-198, (2005) · Zbl 1070.57016
[7] Melnikova, Irina, Maximal isotropic subspaces of skew-symmetric bilinear mapping, Moscow univ. math. bull., 54, 4, 1-3, (1999)
[8] Farber, Michael, ()
[9] Levitt, Gilbert, 1-formes fermées singulières et groupe fondamental, Invent. math., 88, 635-667, (1987) · Zbl 0594.57014
[10] Irina Gelbukh, The number of minimal components and homologically independent compact leaves of a weakly generic Morse form on \(M_g^2\) (2011) (submitted for publication). · Zbl 1274.57005
[11] Imanishi, Hideki, On codimension one foliations defined by closed one forms with singularities, J. math. Kyoto univ., 19, 285-291, (1979) · Zbl 0417.57010
[12] Tischler, David, On fibering certain foliated manifolds over \(S^1\), Topology, 9, 153-154, (1970) · Zbl 0177.52103
[13] Levitt, Gilbert, Groupe fondamental de l’espace des feuilles dans LES feuilletages sans holonomie, J. differential geom., 31, 711-761, (1990) · Zbl 0714.57016
[14] Gelbukh, Irina, On the structure of a Morse form foliation, Czechoslovak math. J., 59, 1, 207-220, (2009) · Zbl 1224.57010
[15] Gelbukh, Irina, Number of minimal components and homologically independent compact leaves for a Morse form foliation, Studia sci. math. hungar., 46, 4, 547-557, (2009) · Zbl 1274.57005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.